Journal article icon

Journal article

An efficient technique for the numerical solution of the bidomain equations.

Abstract:

Computing the numerical solution of the bidomain equations is widely accepted to be a significant computational challenge. In this study we extend a previously published semi-implicit numerical scheme with good stability properties that has been used to solve the bidomain equations (Whiteley, J.P. IEEE Trans. Biomed. Eng. 53:2139-2147, 2006). A new, efficient numerical scheme is developed which utilizes the observation that the only component of the ionic current that must be calculated on a ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10439-008-9513-0

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Journal:
Annals of biomedical engineering
Volume:
36
Issue:
8
Pages:
1398-1408
Publication date:
2008-08-05
DOI:
EISSN:
1573-9686
ISSN:
0090-6964
URN:
uuid:085c598a-e382-4611-adf9-d22aeedb23c0
Source identifiers:
257669
Local pid:
pubs:257669

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP